Alert archive / Ohio / Gale Warnings in 2010
Gale Warning 6, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Oct 2, 2010, 3:52 PM EDT. It took effect at Oct 2, 2010, 4:00 PM EDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2010, 3:52 PM EDT (19:52 UTC)
- In effect from
- Oct 2, 2010, 4:00 PM EDT
- Expired
- Oct 3, 2010, 9:33 AM EDT
- In force
- 18 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
894 WHUS71 KCLE 021952 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 352 PM EDT SAT OCT 2 2010 LEZ142>145-030400- /O.UPG.KCLE.SC.Y.0047.101002T2000Z-101004T0200Z/ /O.NEW.KCLE.GL.W.0006.101002T2000Z-101003T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 352 PM EDT SAT OCT 2 2010 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 PM EDT SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. NORTH WINDS WILL INCREASE TO 35 KNOT GALES AND BECOME NORTHEAST TONIGHT. WAVES WILL INCREASE TO 7 TO 10 FEET. WINDS ARE EXPECTED TO DIMINISH SOME LATER ON SUNDAY...BUT WILL REMAIN ELEVATED THROUGH AT LEAST THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ162>165-030400- /O.NEW.KCLE.GL.W.0006.101002T2000Z-101003T2000Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- 352 PM EDT SAT OCT 2 2010 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 PM EDT SUNDAY. NORTH WINDS WILL INCREASE TO 35 KNOT GALES AND BECOME NORTHEAST TONIGHT. WAVES WILL INCREASE TO 7 TO 10 FEET. WINDS ARE EXPECTED TO DIMINISH SOME LATER ON SUNDAY...BUT WILL REMAIN ELEVATED THROUGH AT LEAST THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ146>149-030400- /O.EXT.KCLE.SC.Y.0047.101002T1952Z-101004T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 352 PM EDT SAT OCT 2 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT SUNDAY. WIND AND WAVES WILL INCREASE EARLY THIS EVENING AS AN AREA OF LOW PRESSURE MOVES ACROSS NORTHERN OHIO. WINDS WILL BECOME NORTH NORTHEAST AND INCREASE TO 10 TO 20 KNOTS...BRINGING WAVES UP ABOVE 4 FEET. NORTHEAST WINDS WILL INCREASE TO 30 KNOTS TONIGHT AND REMAIN ELEVATED THROUGH AT LEAST THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
3 follow-up statements
399 WHUS71 KCLE 030427 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1227 AM EDT SUN OCT 3 2010 LEZ142>145-162>165-031230- /O.CON.KCLE.GL.W.0006.000000T0000Z-101003T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- 1227 AM EDT SUN OCT 3 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. NORTH WINDS TO 35 KNOT GALES WILL BECOME NORTHEAST OVERNIGHT. WAVES 8 TO 11 FEET WILL CONTINUE THROUGH THE OVERNIGHT HOURS. WINDS ARE EXPECTED TO DIMINISH SLIGHTLY BY LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ146>149-031230- /O.CON.KCLE.SC.Y.0047.000000T0000Z-101004T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1227 AM EDT SUN OCT 3 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT SUNDAY EVENING. LOW PRESSURE OVER SOUTHEAST OHIO WILL REMAIN OVER THE AREA TODAY. NORTH TO NORTHEAST WINDS TO 15 TO 25 KNOTS ARE EXPECTED TO INCREASE TO 30 KNOTS. WAVES WILL INCREASE TO 7 TO 10 FEET THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
926 WHUS71 KCLE 030757 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 357 AM EDT SUN OCT 3 2010 LEZ142>145-162>165-031600- /O.CON.KCLE.GL.W.0006.000000T0000Z-101003T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- 357 AM EDT SUN OCT 3 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. NORTHEAST GALES TO 35 KNOTS THIS MORNING WILL DIMINISH TO AROUND 30 KNOTS THIS AFTERNOON. WAVES 7 TO 10 FEET WILL CONTINUE THROUGH THIS MORNING AND SUBSIDE SLIGHTLY BY LATE AFTERNOON. AFTER WINDS DROP BELOW GALE FORCE TODAY...A SMALL CRAFT ADVISORY WILL BE ISSUED AS WINDS AND WAVES WILL PERSIST ABOVE ADVISORY CRITERIA THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ146>149-031600- /O.EXT.KCLE.SC.Y.0047.000000T0000Z-101005T0800Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 357 AM EDT SUN OCT 3 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT TUESDAY. NORTHEAST WINDS TO 30 KNOTS WILL CONTINUE TODAY WITH WAVES RANGING FROM 7 TO 10 FEET. THE LOW PRESSURE JUST TO THE EAST OF THE LAKE AND HIGH PRESSURE OFF TO THE WEST WILL MOVE LITTLE OVER THE NEXT SEVERAL DAYS. THEREFORE...SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
137 WHUS71 KCLE 031333 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 933 AM EDT SUN OCT 3 2010 LEZ142>145-032145- /O.CAN.KCLE.GL.W.0006.000000T0000Z-101003T2000Z/ /O.EXA.KCLE.SC.Y.0047.000000T0000Z-101005T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 933 AM EDT SUN OCT 3 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. NORTHEAST WINDS WILL CONTINUE TO BE IN THE 20 TO 30 KNOT RANGE THROUGH THE AFTERNOON. THESE WINDS WILL CONTINUE TO PROVIDE WAVES THAT ARE IN THE 8 TO 11 FOOT RANGE. WINDS AND WAVES WILL CONTINUE TO BE HIGH ENOUGH TO WARRANT A SMALL CRAFT ADVISORY INTO MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ162>165-031445- /O.CAN.KCLE.GL.W.0006.000000T0000Z-101003T2000Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- 933 AM EDT SUN OCT 3 2010 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WIND SPEEDS HAVE DECREASED BELOW GALE CRITERIA ACROSS THE OPEN WATERS OF LAKE ERIE. NORTHEAST WINDS WILL CONTINUE TO BE IN THE 20 TO 30 KNOT RANGE THROUGH THE AFTERNOON. THESE WINDS WILL PRODUCE WAVES THAT ARE IN THE 8 TO 11 FOOT RANGE. $$ LEZ146>149-032145- /O.CON.KCLE.SC.Y.0047.000000T0000Z-101005T0800Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 933 AM EDT SUN OCT 3 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY. NORTHEAST WINDS WILL CONTINUE TO BE IN THE 20 TO 30 KNOT RANGE THROUGH THE AFTERNOON. THESE WINDS WILL CONTINUE TO PROVIDE WAVES THAT ARE IN THE 7 TO 10 FOOT RANGE. WINDS AND WAVES WILL CONTINUE TO BE HIGH ENOUGH TO WARRANT A SMALL CRAFT ADVISORY INTO MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Oct 2, 1:29 PM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Oct 2, 1:29 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
129 PM EDT SAT OCT 2 2010
.SYNOPSIS...
LOW PRESSURE OVER SOUTHEAST LOWER MICHIGAN WITH A TRAILING COLD
FRONT WILL MOVE ACROSS THE AREA TODAY. A TROUGH OF LOW PRESSURE
WILL THEN EXTEND BACK OVER THE AREA FROM THE EAST COAST TONIGHT
INTO MONDAY. SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION FOR
THE MIDDLE PORTION OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ONLY MINOR CHANGES TO THE FORECAST WITH CATEGORICAL POPS FOR MOST
OF THE REGION FOR THE AFTERNOON. WORDED IT AS OCCASIONAL SHOWERS
SINCE THERE SHOULD BE BREAKS IN THE WAKE OF THE COLD FRONT. THERE
MAY BE JUST ENOUGH INSTABILITY OVER THE LAKE AND AHEAD OF THE
FRONT TO GENERATE AN ISOLATED THUNDERSTORM OR TWO. NOT OVERLY
CONFIDENT IN THIS BUT BELIEVE IT DESERVES A MENTION.
TEMPERATURES ARE NOT MOVING MUCH WITH THE RAIN AND CLOUD COVER SO
THERE WILL NOT BE MUCH OF A INCREASE THROUGH THE AFTERNOON WITH
ONLY 3 TO 5 DEGREES WARMER FOR MOST LOCATIONS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
A TROUGH WILL CONTINUE TO LINGER BACK OVER THE AREA FROM THE EAST
COAST INTO MONDAY AS A DEEP UPPER LEVEL TROUGH DROPS INTO THE AREA
EVENTUALLY BECOMING A CUTOFF LOW OVER THE UPPER OHIO VALLEY. THE
COOLER TEMPERATURES ALOFT...LIFT FROM BOTH SURFACE TROUGH AND UPPER
LEVEL LOW/TROUGH AND NORTH TO NORTHEAST FLOW OFF THE LAKE WILL KEEP
A THREAT OF SHOWERS GOING INTO MONDAY. WITH THE CLOUDS AND SHOWERS
HIGH STILL ONLY IN THE LOW TO MID 50S ON SUNDAY...WITH JUST SLIGHT
WARMER TEMPERATURES EACH DAY THROUGH THE REST OF THE
PERIOD...GETTING CLOSE TO NORMAL BY WEDNESDAY. COLDEST LOW
TEMPERATURES SHOULD BE EARLY TUESDAY MORNING WITH READINGS AROUND 35
TO 40. CLOUD COVER AND WINDS SHOULD HELP LIMIT THE RISK OF FROST
BUT WILL HAVE TO BE WATCHED CLOSELY.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
MODELS IN GOOD AGREEMENT IN THE LONG RANGE WITH SURFACE HIGH
PRESSURE BUILDING INTO THE AREA LATER IN THE WEEK. HIGH PRESSURE
IS EXPECTED TO PROVIDE DRY CONDITIONS AND NEAR NORMAL
TEMPERATURES.
&&
.AVIATION /17Z SATURDAY THROUGH WEDNESDAY/...
SOME SIGNIFICANT PERIODS OF IFR OR LOWER CONDITIONS OVER THE NEXT
24 HRS. SURFACE LOW WILL TRACK FROM ITS CURRENT POSITION NEAR
HURON TO EAST CENTRAL OHIO WHERE IT WILL STALL AS THE UPPER LOW
CLOSES OFF OVERHEAD. MAJORITY OF IFR WILL BE ASSOCIATED WITH THE
LOW AND TO ITS NW TONIGHT. PRIOR TO THAT...TOL/FDY/CLE MAY BOUNCE
IN AND OUT OF IFR. LAKE EFFECT/ENHANCED SHOWER ACTIVITY TONIGHT
WITH NORTHEAST FLOW...SO THIS WILL HAVE A GREATER IMPACT ON CLE
AS EMBEDDED ENHANCED BANDS WILL BE ORIENTED ROUGHLY NE TO SW. IFR
OR LOWER HERE. NORTHEAST FLOW WILL BE ON THE STRONGER
SIDE...ESPECIALLY NEAR THE LAKESHORE. SUNDAY WILL REMAIN GLOOMY
WITH SHOWERS AND IFR TO MVFR CONDITIONS.
.OUTLOOK...NON VFR POSSIBLE SUNDAY AND INTO EARLY NEXT
WEEK...ESPECIALLY CENTRAL AND EAST.
&&
.MARINE...
HAVE DECIDED TO GO WITH A SMALL CRAFT ADVISORY WITH THE MORNING
UPDATE. WILL START IT AT 4 PM ACROSS THE WESTERN BASIN AND 10 PM
FOR THE EAST. AT THIS TIME WILL TAKE THE ADVISORY THROUGH 10 PM
SUNDAY. HOWEVER WITH NORTHEAST FLOW IT MAY BE EXTENDED ON THE WEST
END OF THE LAKE INTO MONDAY.
PREVIOUS...
SURFACE LOW PRESSURE WILL MOVE ACROSS THE LAKE TODAY...THEN
BECOME STATIONARY NEAR THE OHIO VALLEY BEGINNING TONIGHT AND
CONTINUE INTO SUNDAY. MEANWHILE HIGH PRESSURE OVER THE NORTHERN
GREAT LAKES EXTENDING TO THE UPPER MIDWEST WILL PROVIDE A GOOD
GRADIENT OVER THE LAKE THROUGH THE WEEKEND AND INTO EARLY NEXT
WEEK. WINDS AND WAVES ARE EXPECTED TO QUICKLY BUILD OVER THE LAKE
LATE TODAY AND ESPECIALLY THIS EVENING. WILL MENTION WORDING OF
SMALL CRAFT LIKELY BEGINNING TONIGHT. BY SUNDAY MORNING...NORTH TO
NORTHEAST WINDS WILL APPROACH 30 KNOTS. WINDS ALOFT APPROACHING 35
KNOTS...SO WILL HAVE TO WATCH FORECASTS THIS AFTERNOON AND TONIGHT
BUT CURRENTLY NOT QUITE ENOUGH CONFIDENT FOR 35 KNOTS GALES. THESE
CONDITIONS ARE EXPECTED TO PERSIST INTO MONDAY...THEN GRADUALLY
DIMINISH INTO TUESDAY. LOW PRESSURE BEGINS DEPARTING THE AREA BY
MIDDLE OF NEXT WEEK AND HIGH PRESSURE BUILDING IN WILL BRING LOWER
WINDS AND WAVES BY WEDNESDAY AND WEDNESDAY NIGHT.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 10 PM EDT
SUNDAY FOR LEZ146>149.
SMALL CRAFT ADVISORY UNTIL 10 PM EDT SUNDAY FOR LEZ142>145.
&&
SYNOPSIS...RANDEL
NEAR TERM...MULLEN
SHORT TERM...RANDEL
LONG TERM...ABE
AVIATION...OUDEMAN
MARINE...ABE/OUDEMANHazardous weather outlook, Oct 2, 5:41 AM EDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 541 AM EDT SAT OCT 2 2010 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-030945- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 541 AM EDT SAT OCT 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. COLD AIR WILL BE SPREADING INTO THE AREA OVER THE NEXT SEVERAL DAYS. THE COLDEST EARLY MORNING LOW TEMPERATURES WILL LIKELY OCCUR ON TUESDAY WITH TEMPERATURES DROPPING INTO THE MID AND UPPER 30S. AN EXTENSIVE CLOUD COVER AND WINDS MAY BE JUST STRONG ENOUGH TO KEEP FROST FROM FORMING. HOWEVER THERE IS POSSIBILITY THAT SKIES MAY CLEAR AND A WIDESPREAD FROST COULD FORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-030945- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 541 AM EDT SAT OCT 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 10:15 AM EDT | Small Craft Advisory | CLE | 66 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.